# SDR YENA2025041100390

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 6,321 hours, 1,160 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1316, LAX-JFK. (ETOPS) 'AMBER XX DISPLAYED ON ECAM CONDITION PAGE ( COCKPIT/CABIN TRIM AIR VALVES ); (RESOLVED ON W/O: 1403651 TASKCARD: NR-00002 ) PERFORMED OPERATIONAL TEST OF TEMP CNTRL SYS THRU CFDS IAW AMM 21-63-00, ALL OPS CHK OK, INDICATIONS NORMAL. MDDR CLEARED. MX-4 UPDATED
